# SDR A6WA202110157902

- Difficulty date: September 25, 2021
- Submitted: October 15, 2021
- Operation: Air carrier
- Aircraft: N439AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7753
- Aircraft time: 39,871 hours, 39,263 cycles
- System (JASC): 5200 · Doors
- Part: Fitting
- Part number: 601R3170923
- Part serial: NSN
- Condition: Gouged
- Location: Fs 345
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PAX DOOR SUPPORT WHEEL FITTING PN 601R317092-3 HAS A GOUGE BELOW SPRING FS345.00.  ***AIRCRAFT REMOVED FROM SERVICE***  BLENDED PAX DOOR SUPPORT WHEEL FITTING GOUGE BELOW SPRING FS345.00.  PERFORMED HFEC WITH NO INDICATIONS. RESTORED PROTECTIVE FINISH. ALL WORK WITHIN LIMITS WAS PERFORMED IAW ASAP EA # AWAC-CRJ252-01691 REV IR DATED 10/04/2021.
